Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 76, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Oct 16, 2012, 4:10 AM EDT. It took effect at Oct 16, 2012, 11:00 AM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2012, 4:10 AM EDT (08:10 UTC)
- In effect from
- Oct 16, 2012, 11:00 AM EDT
- Expired
- Oct 19, 2012, 11:00 AM EDT
- In force
- 3 days
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
668 WHUS73 KGRR 160810 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 410 AM EDT TUE OCT 16 2012 LMZ845>849-161615- /O.NEW.KGRR.SC.Y.0076.121016T1500Z-121018T1200Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 410 AM EDT TUE OCT 16 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 AM EDT THURSDAY. * WINDS...SOUTH 15 TO 25 KNOTS TODAY...INCREASING TO 30 KNOTS TONIGHT. * WAVES...3 TO 5 FEET TODAY...BUILDING TO 4 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-161615- /O.NEW.KGRR.SC.Y.0076.121017T0200Z-121018T1200Z/ ST JOSEPH TO SOUTH HAVEN MI- 410 AM EDT TUE OCT 16 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EDT THURSDAY. * WINDS...SOUTH 15 TO 25 KNOTS TODAY ...INCREASING TO 30 KNOTS TONIGHT. * WAVES...1 TO 3 FEET TODAY...BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
13 follow-up statements
871 WHUS73 KGRR 161520 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1120 AM EDT TUE OCT 16 2012 LMZ845>849-162330- /O.CON.KGRR.SC.Y.0076.000000T0000Z-121018T1200Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1120 AM EDT TUE OCT 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS...SOUTH TO 30 KNOTS. * WAVES...3 TO 5 FEET TODAY...BUILDING TO 4 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-162330- /O.CON.KGRR.SC.Y.0076.121017T0200Z-121018T1200Z/ ST JOSEPH TO SOUTH HAVEN MI- 1120 AM EDT TUE OCT 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EDT THURSDAY... * WINDS...SOUTH INCREASING TO 30 KNOTS. * WAVES...1 TO 3 FEET TODAY...BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
748 WHUS73 KGRR 162014 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 414 PM EDT TUE OCT 16 2012 LMZ844-170415- /O.EXT.KGRR.SC.Y.0076.121016T2014Z-121018T1200Z/ ST JOSEPH TO SOUTH HAVEN MI- 414 PM EDT TUE OCT 16 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS...SOUTH 20 TO 25 KNOTS TONIGHT AND WEDNESDAY... BECOMING SOUTHWEST FOR LATE WEDNESDAY NIGHT AND THURSDAY. * WAVES...3 TO 5 FEET. * CHANCE OF WATERSPOUTS THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ845>849-170415- /O.CON.KGRR.SC.Y.0076.000000T0000Z-121018T1200Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 414 PM EDT TUE OCT 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS...SOUTH 20 TO 30 KNOTS TONIGHT AND WEDNESDAY... BECOMING SOUTHWEST FOR WEDNESDAY NIGHT AND THURSDAY. * WAVES...3 TO 5 FEET BUILDING TO 4 TO 7 FEET. * CHANCE OF WATERSPOUTS THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MEADE
589 WHUS73 KGRR 170136 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 936 PM EDT TUE OCT 16 2012 LMZ844>849-170945- /O.CON.KGRR.SC.Y.0076.000000T0000Z-121018T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 936 PM EDT TUE OCT 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS...SOUTH 20 TO 30 KNOTS TONIGHT AND WEDNESDAY... BECOMING SOUTHWEST FOR WEDNESDAY NIGHT AND THURSDAY. * WAVES...3 TO 5 FEET BUILDING TO 4 TO 7 FEET. * CHANCE OF WATERSPOUTS THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
713 WHUS73 KGRR 170725 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 325 AM EDT WED OCT 17 2012 LMZ844>849-171530- /O.CON.KGRR.SC.Y.0076.000000T0000Z-121018T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 325 AM EDT WED OCT 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS...SOUTH 20 TO 30 KNOTS. * WAVES...4 TO 7 FEET. * CHANCE OF WATERSPOUTS THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
267 WHUS73 KGRR 171426 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1026 AM EDT WED OCT 17 2012 LMZ844>849-172230- /O.CON.KGRR.SC.Y.0076.000000T0000Z-121018T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1026 AM EDT WED OCT 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS...SOUTH 20 TO 30 KNOTS. * WAVES...4 TO 7 FEET. * CHANCE OF WATERSPOUTS THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MEADE
534 WHUS73 KGRR 171959 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 359 PM EDT WED OCT 17 2012 LMZ844>849-180400- /O.EXT.KGRR.SC.Y.0076.000000T0000Z-121019T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 359 PM EDT WED OCT 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY... * WINDS...SOUTH 20 TO 30 KNOTS. * WAVES...4 TO 7 FEET. * CHANCE OF WATERSPOUTS THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MEADE
094 WHUS73 KGRR 180146 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 946 PM EDT WED OCT 17 2012 LMZ846>849-181000- /O.UPG.KGRR.SC.Y.0076.000000T0000Z-121019T0000Z/ /O.NEW.KGRR.GL.W.0028.121018T0146Z-121018T1000Z/ /O.NEW.KGRR.SC.Y.0077.121018T1000Z-121019T0000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 946 PM EDT WED OCT 17 2012 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 8 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM EDT THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 8 PM EDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTH GALES TO 40 KNOTS. * WAVES...5 TO 8 FEET. * CHANCE OF WATERSPOUTS THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-181000- /O.CON.KGRR.SC.Y.0076.000000T0000Z-121019T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 946 PM EDT WED OCT 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... * WINDS...SOUTH 20 TO 30 KNOTS. * WAVES...4 TO 7 FEET. * CHANCE OF WATERSPOUTS THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
620 WHUS73 KGRR 180707 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 307 AM EDT THU OCT 18 2012 LMZ846>849-181515- /O.EXT.KGRR.GL.W.0028.000000T0000Z-121018T1400Z/ /O.EXT.KGRR.SC.Y.0077.121018T1400Z-121019T0000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 307 AM EDT THU OCT 18 2012 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS...SOUTH GALES TO 40 KNOTS DECEASING TO 20 TO 25 KNOTS. * WAVES...5 TO 8 FEET. * CHANCE OF WATERSPOUTS THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-181515- /O.CON.KGRR.SC.Y.0076.000000T0000Z-121019T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 307 AM EDT THU OCT 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTH 20 TO 30 KNOTS DECREASING TO 15 TO 25 KNOTS. * WAVES...4 TO 7 FEET. * CHANCE OF WATERSPOUTS THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
328 WHUS73 KGRR 181354 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 954 AM EDT THU OCT 18 2012 LMZ846>849-182200- /O.CAN.KGRR.GL.W.0028.000000T0000Z-121018T1400Z/ /O.EXT.KGRR.SC.Y.0077.121018T1354Z-121019T0000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 954 AM EDT THU OCT 18 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE GALE WARNING. * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. * CHANCE OF WATERSPOUTS THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-182200- /O.CON.KGRR.SC.Y.0076.000000T0000Z-121019T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 954 AM EDT THU OCT 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 20 TO 30 KNOTS. * WAVES...4 TO 6 FEET. * CHANCE OF WATERSPOUTS THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ OSTUNO
764 WHUS73 KGRR 181955 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 355 PM EDT THU OCT 18 2012 LMZ846>849-190400- /O.EXT.KGRR.SC.Y.0077.000000T0000Z-121019T1600Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 355 PM EDT THU OCT 18 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT FRIDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-190400- /O.EXT.KGRR.SC.Y.0076.000000T0000Z-121019T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 355 PM EDT THU OCT 18 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT FRIDAY... * WINDS...SOUTHWEST 20 TO 30 KNOTS. * WAVES...4 TO 7 FEET. * CHANCE OF WATERSPOUTS THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ OSTUNO
882 WHUS73 KGRR 190211 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1011 PM EDT THU OCT 18 2012 LMZ846>849-191015- /O.CON.KGRR.SC.Y.0077.000000T0000Z-121019T1600Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1011 PM EDT THU OCT 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT FRIDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-191015- /O.CON.KGRR.SC.Y.0076.000000T0000Z-121019T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 1011 PM EDT THU OCT 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT FRIDAY... * WINDS...SOUTHWEST 20 TO 30 KNOTS. * WAVES...4 TO 7 FEET. * CHANCE OF WATERSPOUTS THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
293 WHUS73 KGRR 190716 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 316 AM EDT FRI OCT 19 2012 LMZ846>849-191530- /O.EXT.KGRR.SC.Y.0077.000000T0000Z-121019T2000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 316 AM EDT FRI OCT 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...SOUTH 10 TO 20 KNOTS. * WAVES...4 TO 6 FEET DECREASING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-191530- /O.EXT.KGRR.SC.Y.0076.000000T0000Z-121019T2000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 316 AM EDT FRI OCT 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...SOUTH 10 TO 20 KNOTS. * WAVES...3 TO 5 FEET DECREASING TO 1 TO 3 FEET. * CHANCE OF WATERSPOUTS THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
766 WHUS73 KGRR 191500 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1100 AM EDT FRI OCT 19 2012 LMZ846>849-191600- /O.CAN.KGRR.SC.Y.0077.000000T0000Z-121019T2000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1100 AM EDT FRI OCT 19 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL CONTINUE TO DIMINISH INTO THIS AFTERNOON. $$ LMZ844-845-191600- /O.CAN.KGRR.SC.Y.0076.000000T0000Z-121019T2000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 1100 AM EDT FRI OCT 19 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL CONTINUE TO DIMINISH INTO THIS AFTERNOON. $$ OSTUNO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 16, 3:52 AM EDT, 18 minutes earlier.
Area forecast discussion, Oct 16, 3:52 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
352 AM EDT TUE OCT 16 2012
.SYNOPSIS...
ISSUED AT 352 AM EDT TUE OCT 16 2012
IT WILL BE MAINLY DRY TODAY WITH WEAK HIGH PRESSURE DRIFTING BY.
HOWEVER THERE WILL BE SEVERAL CHANCES FOR RAIN STARTING TONIGHT
AND CONTINUING ON AND OFF RIGHT THROUGH FRIDAY NIGHT. THIS WILL
OCCUR AS LOW PRESSURE STALLS OVER THE REGION. THE WEEKEND LOOKS
MAINLY DRY...BUT THEN THERE WILL BE ANOTHER CHANCE OF RAIN BY
MONDAY. TEMPERATURES WILL FLUCTUATE SOMEWHAT EACH DAY...BUT REMAIN
NEAR TO SLIGHTLY ABOVE NORMAL FOR THIS TIME OF YEAR.
&&
.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 352 AM EDT TUE OCT 16 2012
WARM ADVECTION KICKS IN TODAY. FORECAST SOUNDINGS APPEAR RATHER
DRY IN THE LOW LEVELS...BUT THERE WILL BE A FAIR AMOUNT OF MID
LEVEL CLOUDS IN THIS PATTERN. A FEW LIGHT SHOWERS WILL BE POSSIBLE
ACROSS CENTRAL LOWER...WHILE SOUTHERN LOWER WILL SEE A BIT MORE
SUNSHINE FILTER THROUGH THE CLOUDS. THE WARMER AIR WILL BE
REALIZED AT THE SURFACE TOO TODAY...WITH MID 60S SOUTH TO AROUND
60 IN THICKER CLOUDS NORTH.
THE MODELS ARE TRENDING WITH A SHARPER WARM FRONT LIFTING THROUGH
THE CWA TONIGHT. ALSO...THE DIURNAL LOW LEVEL JET IS PROGGED TO MOVE
OVER THE HEART OF THE CWA OVERNIGHT WHICH SHOULD SUPPORT A FEW
THUNDERSTORMS. WILL GO WITH HIGH CHANCE POPS...BUT WE MAY NEED TO
INCREASE TO LIKELY IF THIS JET COMES TO FRUITION. IT WILL BE
QUESTIONABLE IF THIS STORMS WILL BECOME SURFACE BASED SO SEVERE
STORMS LOOK UNLIKELY...BUT A MORE VIGOROUS STORM COULD BRING DOWN
SOME GUSTY WINDS.
THE BULK OF WEDNESDAY LOOKS QUIET AS WE WILL BE IN THE WARM SECTOR.
TEMPS WILL WARM INTO THE UPPER 60S TO LOWER 70S. HOWEVER I INCREASED
POPS FOR LATE WEDNESDAY AFTERNOON AS A COLD FRONT MOVES TO EASTERN
WISCONSIN BY THE END OF THE DAY. ANOTHER LOW LEVEL JET PROCEEDS THE
FRONT AND A COUPLED UPPER JET STRUCTURE WILL BE MOVING INTO THE
REGION LATE. INCREASED POPS TO LIKELY FOR THE BULK OF THE
CWA...BUT AGAIN EXPECT THE BULK OF THIS TO ARRIVE LATE AFTERNOON.
INSTABILITY FIELDS DO NOT LOOK IMPRESSIVE. SO EXPECT MOSTLY
SHOWERS WITH PERHAPS AN EMBEDDED STORM. THE FRONT MOVES THROUGH
THE CWA WED NIGHT RATHER SLOWLY...SO MANY AREAS SHOULD SEE AROUND
A HALF INCH OF RAIN.
BY THURSDAY THE UPPER FLOW CUTS OFF WITH LOW PRESSURE MOVING
SLOWLY ACROSS WISCONSIN. FOR PART OF THE DAY WE WILL BE WITHIN THE
DRY SLOT...BUT THERE WILL BE THE CHANCE OF SHOWERS EITHER SIDE OF
THIS DRY SLOT. SO EXPECT SHOWERS ALONG WITH A PERIOD OF SUNSHINE.
.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 352 AM EDT TUE OCT 16 2012
THE MAIN CHALLENGE IN THE LONG TERM DEALS WITH THE POTENTIAL FOR
RAIN THU NIGHT INTO FRI. MODELS ARE IN RELATIVE AGREEMENT ON A
SLOWER AND FURTHER SOUTH TRACK OF THE 500 MB CLOSED LOW THAT WILL BE
CROSSING THE LOWER GREAT LAKES REGION DURING THIS TIME FRAME. DEEP
MOISTURE IS SEEN WHICH MAKES SENSE AS THE COMBINATION OF STEADY
HEIGHT FALLS AND MOISTURE FLUX FROM THE GREAT LAKES EVOLVES. THE
DGZ BECOMES SATURATED AND THERE IS SOME LIFT STARTING THU NIGHT AND
CONTINUING INTO FRI. SO I INCREASED POPS DURING THIS TIME FRAME.
LOOKS LIKE THE 500 MB CLOSED LOW WILL LIFT OUT FOR SAT INTO SAT
NIGHT AS THE MID LEVEL RIDGE MOVES IN FROM THE WEST. WILL FEATURE
DECREASING POPS THEN. GIVEN THE STRONGER HEIGHT RISES SUN INTO
MON...WE SHOULD SEE TEMPERATURES CLIMBING TO WELL ABOVE NORMAL
LEVELS. THE GULF WILL OPEN UP AGAIN AND THE STRENGTHENING SW FLOW
WILL ADVECT THAT MOISTURE INTO MI...ESPECIALLY MON. SO ALONG WITH
THE WARMER TEMPS...THERE WILL BE SOME SHOWERS. I ADDED SHOWERS TO
THE FORECAST SUN INTO MON AS A RESULT. WILL NEED TO MONITOR THE
POTENTIAL FOR THUNDERSTORMS AS THE MODELS ARE SHOWING WEAK ELEVATED
INSTABILITY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1154 PM EDT MON OCT 15 2012
SKIES ARE CLEARING AFTER ALL THIS EVENING... USING THE TIMING TOOL
IN AWIPS THE SKIES SHOULD CLEAR AT LAN AROUND 06Z AND JXN BY 08Z.
ONCE THE SKIES CLEAR ONLY SOME HIGH CLOUDS MAY MOVE IN TOWARD MORNING.
EXPECT SOUTHERLY WINDS OF 5 TO 15 KNOTS TUESDAY WITH LAYERED MID
CLOUDS MOST OF THE DAY. THERE IS A PUSH OF WARM AIR AT MID LEVELS
TUESDAY NIGHT. THE LOW LEVELS REMAIN DRY BUT DO NOT BE SURPRISED BY
A FEW ISOLATED THUNDERSTORMS. I DID NOT ADD IT TO THE TAFS AT THIS
POINT BUT I COULD SEE IT BEING ADDED WITH THE NEXT SET OF TAFS
(FOR TUESDAY NIGHT).
&&
.MARINE...
ISSUED AT 352 AM EDT TUE OCT 16 2012
WILL GO WITH A SCA FOR LATER THIS MORNING FOR AREAS NORTH OF SOUTH
HAVEN AS SOUTHERLY WINDS WILL INCREASE WITH A TIGHTENING IN THE
PRESSURE GRADIENT. WILL START THE HEADLINE SOUTH OF SOUTH HAVEN
TONIGHT DUE TO A SLOWER RESPONSE TO THE SOUTHERLY FLOW. WILL RUN
THE HEADLINE RIGHT THROUGH WED NIGHT AS THE BRISK SOUTH FLOW
SHOULD REMAIN PERSISTENT.
&&
.HYDROLOGY...
ISSUED AT 352 AM EDT TUE OCT 16 2012
SEVERAL CHANCES FOR RAIN OVER THE SHORT TERM. THE STEADIEST RAINS
SHOULD COME WEDNESDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. MOST
AREAS SHOULD SEE BETWEEN A HALF INCH AND ONE INCH OF RAIN FROM
TONIGHT THROUGH THURSDAY. THIS SHOULD NOT RESULT IN ANY HYDRO
ISSUES.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 8 AM EDT
THURSDAY FOR LMZ845>849.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 8 AM EDT
THURSDAY FOR LMZ844.
&&
SYNOPSIS...JK
SHORT TERM...JK
LONG TERM...MJS
AVIATION...WDM
HYDROLOGY...JK
MARINE...JKHazardous weather outlook, Oct 15, 5:43 AM EDT, 22 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 543 AM EDT MON OCT 15 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-160945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 543 AM EDT MON OCT 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-160945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 543 AM EDT MON OCT 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT FOR MUCH OF THIS WEEK. OSTUNO
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.